# SDR EY2R9601359

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Propeller: Hartzl HCD4N3A
- System (JASC): 6110 · Propeller Assembly
- Part: Split Bearing
- Part number: 2202
- Condition: Defective
- Location: Prop Assy
- Part time: 248 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLIT BEARING ONE RACE WOULD NOT DEMAGNETIZE.  SUSPECT LIGHTNING.
